New panic attacks with Zoloft?
- 28 Jul 2017 by mostshyest
- 28 Jul 2017
- zoloft, panic disorder
I been on Zoloft 25mg for about a month now and everything was going good. I had a night of heavy drinking and now I have been getting panic attacks everyday since. I have never had panic attacks previously in my life.
Should I stop the Zoloft, or increase my dose?
Stop the drinking and listen to what your Dr recommends. You now know alcohol doesn't mix with Zoloft for you and its a matter of do you dislike what caused you to take Zoloft more than you like drinking? 25 mgs isn't enough BTW
Mosts; Never take more of any medication than what the doctor has said or is written on the bottle but it sounds more to me you have to get in and let the doctor know about the panic attacks and it is likely time for an increase in the Zoloft and remember you never JUST STOP TAKING THE ZOLOFT. YOU WELL FEEL MUCH WORSE THAN YOU EVER HAVE. also once you check in with the doctor's office they will more than likely increase it and this should help with the panic attacks. not only do you not drink while on Zoloft but Zoloft when you first start can increase the anxiety for a short period of time until you reach the right blood level and the alcohol could have screwed that up Also remember you want to take the Zoloft close to the same time every day. But to get started you should call the doctors office and see if they just phone in a new strength or do you have to see the doctor. Chuck1957
Do not stop. This is one of the biggest errors with taking Zoloft. There are well known start up side effects but you need to persevere and 25mg is a sub therapeutic dose. If you are being treated for Anxiety generally a dose of 100mg-200mg (depending on how you metabalise the drug) is more in line with receiving benefits. You will feel little to no benefit on 25 mg. I was so very apprehensive and terrified of taking Zoloft and was calling my doctor every day. As long as I was doing this she knew it wasn't working. I was quickly initiated on 100mg and within a day I felt a dampening of my anxiety for the first time in my life. My mood improved along with it and I started to find joy in things I never had before. Please believe me that the benefits are worth the the side effects.
Since Zoloft I have become independent and have actually become smarter - it is proven that SSRI's can cause neurogenises which - an evolution of neural pathways so you are able to retain information better, have faster recall, increased spatial awareness (reverse parking for one) etc. The one problem I have had is the inability to cry when I ordinarily would or should, so appearing cold. Also there is more of a degree of selfishness and harshness that wasn't there before. And a lack of feeling guilty or better put not allowing guilt to consume you. I hope you find this helpful and I can see exactly how you are feeling. The day you stop looking at these sites will be the day you know it's working.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2010 • 3 answers
Posted 10 Jul 2010 • 31 answers
Posted 22 Mar 2013 • 3 answers
Posted 30 Oct 2013 • 3 answers
Posted 9 Jul 2014 • 2 answers